# SDR AALA971446

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT CHECK, EMERGENCY LIGHT AT FORWARD GALLEY DOOR INOPERATIVE.  REPAIRED BROKEN WIRE AT FORWARD GALLEY DOOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
